# SDR 06FDEA1256

- Difficulty date: March 28, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-203
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE RT FWD ATTACH ANGLE FOR DORSAL FIN HAS CORROSION.  REMOVED AND REPLACED ATTACH ANGLE IAW A310-200 SRM 51-72-10 AND A310-200 SRM 51-40-21.
